# SDR DALA2021122708070

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 83,432 hours, 26,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DOOR 4L ARMING LEVER DOES NOT APPEAR TO FULLY MOVE INTO ARMED POSITION / INTERIOR. CORRECTIVE ACTION: 4L DOOR CLOSE/ARM AND INDICATION OPN NORM. OK FOR SERV. REF B757 AMM 52-71. (2060058)
